MAUDE Adverse Event Report: TOPS MEDICAL ARTICLES INDUSTRIES NANTONG DRIVE DEVILBISS HEALTHCARE; LIFT, PATIENT, NON-AC-POWERED

TOPS MEDICAL ARTICLES INDUSTRIES NANTONG DRIVE DEVILBISS HEALTHCARE; LIFT, PATIENT, NON-AC-POWERED
Model Number 13223M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a patient lift sling by the end user's daughter who stated that the blue strap on the sling tore in half causing the end user to fall backwards.The end user broke their collarbone.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
TOPS MEDICAL ARTICLES INDUSTRIES NANTONG
south hezoucaojia town qidong
qidong city, jiangsu 22621 5
CH  226215
MDR Report Key21379525
Report Number2438477-2025-00012
Device Sequence Number12877202
Product Code FSA
UDI-Device Identifier00822383103679
UDI-Public(01)00822383103679(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
Report Date (Section F) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13223M
Device Catalogue Number13223M
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2025
Event Location Home
Date Report to Manufacturer02/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale
Patient Weight112 KG
Date Report Sent to FDA02/13/2025